# SDR 2007UALA02666

- Difficulty date: July 14, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 67,713 hours, 7,642 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Damaged
- Location: Seat 1a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1A EMERGENCY LIGHT STRIP DAMAGED.
